Answered by: Dr Ramzdhan
Hi I’m allergic to paracetamol but ok with ibuprofen. I also have eczema at groin area.
Am I more suitable to take Pfizer vaccine? I understand that taking ibuprofen is not recommended after vaccination. Would it be better for me to avoid AZ and Sinovac then as Pfizer may have lesser side effect, hence less likely for me to get fever and avoid taking ibuprofen (since I can’t take panadol).
Hello and thank you for using our services
We understand your concern about getting the COVID-19 vaccination as you are allergic to paracetamol and worried about the side effects of the vaccine. We will try to assist you with this matter.
For your information, each person have different side effects towards the vaccine, some people might have less side effects with Pfizer and some will experience the common side effects. It cannot determine if you would experience fewer side effects.
It would be best for you to get the vaccination from any type of vaccine provided if the opportunity occurs. Avoiding or delaying your vaccination will increase the chance of COVID-19 infection and serious complications.
Patients with paracetamol allergy should consult their doctor first before getting the vaccination and get further advice on how to deal with the side effects after vaccination.
You are advised to consult with our doctor via teleconsultation for more advice and further opinion of this matter.
We hope this answers your question.
Have a nice day, thank you.